Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 154, NWS Wichita, KS

June 17, 20175 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 17, 2017, 9:22 PM CDT for 5 counties in Kansas. It was in force for 68 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 9:22 PM CDT (02:22 UTC)
Expired
Jun 17, 2017, 10:30 PM CDT
In force
68 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Butler County, KS, Elk County, KS, Greenwood County, KS, Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:26 PM CDTTSTM WND GST 506 N El Dorado, KSSTRONG WINDS AT 50 MPH ALONG HIGHWAY 77.
Jun 17, 9:34 PM CDTHAIL 0.885 N El Dorado, KS
Jun 17, 9:38 PM CDTTSTM WND GST 609 Nw Eureka, KS
Jun 17, 9:39 PM CDTTSTM WND GST 701 W El Dorado, KS
Jun 17, 9:39 PM CDTNON-TSTM WND GST 701 W El Dorado, KS
Jun 17, 9:50 PM CDTTSTM WND GST 757 Ne Eureka, KSTRAINED SPOTTER ESTIMATES 65 TO 75 MPH.
Jun 17, 9:58 PM CDTTSTM WND GST 807 Ne Eureka, KSWINDS SUSTAINED 45 TO 55 MPH...ESTIMATED MAXIMUM GUST TO 80 MPH.
Jun 17, 9:59 PM CDTHAIL 0.75Andover, KS
Jun 17, 10:15 PM CDTHAIL 0.881 E Rose Hill, KS
Jun 17, 10:16 PM CDTTSTM WND GST 601 E Rose Hill, KS
Jun 17, 10:28 PM CDTHAIL 1Rose Hill, KS1 INCH HAIL AT THE ROSE HILL FIRE STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4476 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS53 KICT 180222
SVRICT
KSC015-049-073-079-173-180330-
/O.NEW.KICT.SV.W.0154.170618T0222Z-170618T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
922 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Elk County in southeastern Kansas...
  Eastern Sedgwick County in south central Kansas...
  Southeastern Harvey County in south central Kansas...
  Butler County in south central Kansas...
  Western Greenwood County in southeastern Kansas...

* Until 1030 PM CDT

* At 922 PM CDT, severe thunderstorms were located along a line
  extending from near Kechi to 8 miles northeast of El Dorado to 5
  miles northwest of Eureka, moving southeast at 30 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane,
  Rose Hill, Eureka, Douglass, Towanda, Benton, Whitewater, Leon,
  Potwin, Severy, Elbing, Burns, Latham and Northeast Wichita.

This includes Interstate 35 between Mile Markers 50 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9723 3809 9714 3809 9630 3749 9598
      3748 9723
TIME...MOT...LOC 0222Z 332DEG 28KT 3786 9726 3787 9672 3790 9634 

HAIL...1.75IN
WIND...70MPH
 
$$

JAKUB
3 follow-up statements
944 
WWUS53 KICT 180239
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
939 PM CDT SAT JUN 17 2017

KSC079-180249-
/O.CAN.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Harvey KS-
939 PM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARVEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
south central, central, southeastern and east central Kansas.

LAT...LON 3791 9723 3791 9714 3809 9689 3809 9630
      3749 9598 3748 9723
TIME...MOT...LOC 0239Z 313DEG 24KT 3776 9719 3782 9662 3785 9623 

$$

KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
939 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...EASTERN SEDGWICK...BUTLER AND WESTERN GREENWOOD
COUNTIES...

At 939 PM CDT, severe thunderstorms were located along a line
extending from Northeast Wichita to 13 miles northeast of Leon to
near Eureka, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Potwin, Severy, Burns,
Latham, Northeast Wichita, Rosalia and Cassoday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9723 3791 9714 3809 9689 3809 9630
      3749 9598 3748 9723
TIME...MOT...LOC 0239Z 313DEG 24KT 3776 9719 3782 9662 3785 9623 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
665 
WWUS53 KICT 180250
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
950 PM CDT SAT JUN 17 2017

KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
950 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...EASTERN SEDGWICK...BUTLER AND WESTERN GREENWOOD
COUNTIES...

At 949 PM CDT, severe thunderstorms were located along a line
extending from Andover to 12 miles northeast of Leon to 5 miles east
of Eureka, moving southeast at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Severy, Latham,
Northeast Wichita, Rosalia, Climax, Eureka City Lake and Santa Fe
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3791 9723 3791 9714 3796 9646 3809 9630
      3749 9598 3748 9723
TIME...MOT...LOC 0249Z 332DEG 28KT 3770 9715 3776 9658 3779 9619 

HAIL...1.00IN
WIND...70MPH
 
$$

HOWERTON
467 
WWUS53 KICT 180309
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1009 PM CDT SAT JUN 17 2017

KSC015-049-073-173-180330-
/O.CON.KICT.SV.W.0154.000000T0000Z-170618T0330Z/
Elk KS-Sedgwick KS-Butler KS-Greenwood KS-
1009 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ELK...SOUTHEASTERN SEDGWICK...SOUTHERN BUTLER AND
SOUTHWESTERN GREENWOOD COUNTIES...

At 1009 PM CDT, severe thunderstorms were located along a line
extending from Rose Hill to 13 miles northeast of Latham to 5 miles
northwest of Fall River, moving southeast at 25 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Wichita, Derby, El Dorado, Andover, Augusta, Bel Aire, Mulvane, Rose
Hill, Eureka, Douglass, Towanda, Benton, Leon, Severy, Latham,
Northeast Wichita, Rosalia, Climax, Eureka City Lake and Santa Fe
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3783 9723 3785 9659 3796 9646 3798 9624
      3749 9598 3748 9723
TIME...MOT...LOC 0309Z 320DEG 21KT 3756 9715 3769 9649 3768 9608 

HAIL...0.88IN
WIND...70MPH
 
$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:01 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 7:01 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
701 PM CDT Sat Jun 17 2017

.UPDATE...
Issued at 658 PM CDT Sat Jun 17 2017

Heat Advisory was allowed to expire. Decreasing temperatures as
the sun goes down will also result diminishing heat indices. Thus
the heat product is no longer needed. Additionally the focus for
this evening is going to be on the current Severe Thunderstorm
Watch and any potential warnings.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 111 PM CDT Sat Jun 17 2017

This afternoon and tonight...

The main question remains the timing and location of the
development of thunderstorm activity. The current run of the
models continue to show a strong cap in place early this afternoon
which will delay the onset of convection until later. Most of the
short range models are starting to come to a consensus for
developing convection after 3 PM this afternoon in northeast
Kansas then move south in to the CWA by the evening. This
convection will be driven by strong forcing of a cold front coming
through from the north along with some very good moisture
transport. There is a concern that an outflow boundary from some
convection Oklahoma will provide some extra forcing in Southern
Kansas near sunset. Models are indicating some very good moisture
transport with this boundary as well. This indicates the two
boundaries will likely collide in Southern Kansas after seven
tonight which could significant enhance the convection for a time
increasing the intensity of the convection. All models are
indicating a good chance for severe weather today with large hail
and high winds being the primary threats. Very heavy rain is also
possible, especially in Southern Kansas.

Sunday through Tuesday...

Northwest flow will take over Sunday morning and cooler and drier
air will push into the region. Temperatures will stay much closer
to normal for Sunday and Monday. Winds will shift back around to
the south Monday afternoon. The southerly flow will allow the
temperatures to warm back up above normal and moisture transport
will again resume into the region. This time however, the humidity
level will not be as high as today.

.LONG TERM...(Wednesday through Saturday)
Issued at 111 PM CDT Sat Jun 17 2017

Wednesday looks to be the next day in which there will be decent
chance for precipitation. Moisture transport into the region looks
good as is instability but, the best instability and moisture is
a little far to the north. Forcing in the CWA is mediocre at
best. As such, do not see severe weather at this time but a more
moderate to strong thunderstorm activity for Wednesday afternoon
and evening. Another frontal system will begins to move through
the region on Thursday night which brings another chance for some
shower and thunderstorm activity. Moisture and shear do not look
as good but there appears to be enough instability and forcing to
allow form scattered strong storms. Can't rule out the possibility
for some severe weather either. Most of this activity is expected
in the Northern portions of the CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 626 PM CDT Sat Jun 17 2017

The challenge and concern for this TAF period is the convection
that will impact almost every site in the first 6 hours. Current
development along a frontal boundary has begun from northeast to
southwest Kansas cutting in between KSLN and KHUT. Threats for
these storms will include damaging winds and isolated large hail
as well as locally heavy rain as expected with thunderstorms. Current
forecast indicates approximate timing but updates will be likely
including diminishing the longevity of the tempo groups. The
stronger activity is still expected to push south into Oklahoma by
5 to 6Z depending on the model of choice. Lingering showers and
thunderstorms will be present through ~10Z but KCNU will have
lingering activity past 12Z. A clearing trend is anticipated
following the exit of the activity with northerly winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  83  62  86 /  60  10   0   0
Hutchinson      65  83  60  86 /  50  10   0   0
Newton          65  81  61  84 /  60  10   0   0
ElDorado        65  81  60  84 /  70  20   0   0
Winfield-KWLD   68  83  61  86 /  50  10   0   0
Russell         61  82  59  87 /  40   0   0  10
Great Bend      63  82  59  87 /  40   0   0  10
Salina          64  83  60  87 /  50  10   0   0
McPherson       64  82  59  86 /  50  10   0   0
Coffeyville     70  83  60  86 /  60  40   0   0
Chanute         68  82  60  85 /  70  30   0   0
Iola            67  82  59  85 /  70  30   0   0
Parsons-KPPF    69  82  60  85 /  60  30   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...VJP
SHORT TERM...ELM
LONG TERM...ELM
AVIATION...VJP
Hazardous weather outlook, Jun 17, 7:10 PM CDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
710 PM CDT Sat Jun 17 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
710 PM CDT Sat Jun 17 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Showers and thunderstorms, some of them severe will continue to
develop near or just north of Highway 50. Isolated very large hail
up to baseball in size and damaging winds to 75 mph will be
possible. The storms are expected to evolve into numerous clusters
as they progress southward across south central and southeastern
Kansas with damaging winds and locally heavy rainfall becoming the
greatest threats until midnight. Heavy rainfall may produce
flooding problems in flood prone areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be periodic chances of thunderstorms from Tuesday
through Friday. Some strong storms are likely during this period.

Heat indices will flirt with 100 degrees on Wednesday afternoon
over central and south central Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 17, 6:59 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
659 PM CDT SAT JUN 17 2017

KSZ049-180030-
Saline KS-
659 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Saline County in central Kansas...

* Until 730 PM CDT

* At 657 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Assaria, or 8 miles northeast
  of Lindsborg...moving east at 10 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Assaria, Gypsum, Smolan, Bridgeport and Kipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.

LAT...LON 3881 9738 3863 9737 3861 9737 3861 9768
      3875 9770
TIME...MOT...LOC 2359Z 265DEG 9KT 3867 9760

JAKUB
Special weather statement, Jun 17, 8:18 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
818 PM CDT SAT JUN 17 2017

KSZ051-052-180145-
McPherson KS-Marion KS-
818 PM CDT SAT JUN 17 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern McPherson County in central Kansas...
  Northwestern Marion County in central Kansas...

* Until 845 PM CDT

* At 815 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Lehigh, or 6 miles east of
  Canton...moving east at 35 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hillsboro, Canton, Ramona, Lehigh, Tampa, Durham and Marion Lake.

A severe thunderstorm watch remains in effect until 200 AM CDT for
central Kansas.

LAT...LON 3828 9722 3833 9747 3861 9739 3861 9704
TIME...MOT...LOC 0118Z 291DEG 32KT 3836 9732

JAKUB
Local storm report, Jun 17, 8:36 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             3 WNW CEDAR POINT       38.28N 96.87W
06/17/2017  M1.00 INCH       MARION             KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 17, 8:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             ELLINWOOD               38.36N 98.58W
06/17/2017  E0.88 INCH       BARTON             KS   CO-OP OBSERVER

            OBSERVER ESTIMATED PENNY TO A FEW NICKEL SIZED PIECES OF
            HAIL.

&&

VJP
Local storm report, Jun 17, 9:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     W CASSODAY              38.04N 96.64W
06/17/2017  E65 MPH          BUTLER             KS   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 17, 9:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             WHITEWATER              37.96N 97.15W
06/17/2017  E0.88 INCH       BUTLER             KS   PUBLIC

            PUBLIC REPORT VIA TWITTER OF PEA TO NICKEL SIZED HAIL.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:11 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline48 min
Jun 17, 7:45 PM CDTSevere Thunderstorm WarningICTChase, Marion60 min
Jun 17, 8:18 PM CDTSpecial Weather StatementICTMarion27 min
Jun 17, 8:36 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Marion54 min
Jun 17, 8:48 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice21 min
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Wilson, Woodson82 min
Jun 17, 9:42 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner78 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningICTElk, Labette, Montgomery, Neosho, Wilson82 min
Jun 17, 10:13 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk77 min
Jun 17, 10:15 PM CDTAreal Flood WarningICTButler, Sedgwick6 hr
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningICTAllen, Neosho75 min
Jun 17, 10:34 PM CDTSpecial Weather StatementICTRussell26 min
Jun 17, 10:55 PM CDTSpecial Weather StatementICTSumner65 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery54 min
Jun 17, 11:12 PM CDTSpecial Weather StatementICTEllsworth33 min
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson48 min
Jun 17, 11:25 PM CDTSpecial Weather StatementICTCowley50 min
Jun 17, 11:28 PM CDTSpecial Weather StatementICTBarton32 min
Jun 17, 11:37 PM CDTSpecial Weather StatementICTLincoln23 min
Jun 17, 11:52 PM CDTSpecial Weather StatementICTRussell23 min
Jun 18, 12:06 AM CDTSpecial Weather StatementICTEllsworth24 min
Jun 18, 3:44 AM CDTSpecial Weather StatementICTSedgwick31 min
Jun 18, 4:54 AM CDTSpecial Weather StatementICTCowley36 min
Jun 18, 5:13 AM CDTSpecial Weather StatementICTChautauqua32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.